MathSciNet Relay Station
MathSciNet bibliographic data
MR1869859 60J65 (91B28)
Bhattacharya, Rabi; Thomann, Enrique; Waymire, Edward A note on the distribution of integrals of geometric Brownian motion. Statist. Probab. Lett. 55 (2001), no. 2, 187–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement